# SDR USAA2009102792889

- Difficulty date: September 18, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65613295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL PLATE BETWEEN BS 789 TO BS 794.3 & BETWEEN S22R TO S25R.  REPLACED INTERCOSTAL PLATE BETWEEN BS 789 TO BS 794.3 & BETWEEN S22R TO S25R IAW B737 SRM 51-10-02.
